EconPapers    
Economics at your fingertips  
 

Generalized Well‐Posedness for Symmetric Vector Quasi‐Equilibrium Problems

Wei-bing Zhang, Nan-jing Huang and Donal O’Regan

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: We introduce and study well‐posedness in connection with the symmetric vector quasi‐equilibrium problem, which unifies its Hadamard and Levitin‐Polyak well‐posedness. Using the nonlinear scalarization function, we give some sufficient conditions to guarantee the existence of well‐posedness for the symmetric vector quasi‐equilibrium problem.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/108357

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:108357

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:108357